Bounds for the r-th coefficients of cyclotomic polynomials

P. Erdös, R. C. Vaughan

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)393-400
Number of pages8
JournalJournal of the London Mathematical Society
Volumes2-8
Issue number3
DOIs
StatePublished - Aug 1974

Fingerprint

Cyclotomic Polynomials
Coefficient

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{fda8f47e2c0f420393fa92c67463ca45,
title = "Bounds for the r-th coefficients of cyclotomic polynomials",
author = "P. Erd{\"o}s and Vaughan, {R. C.}",
year = "1974",
month = "8",
doi = "10.1112/jlms/s2-8.3.393",
language = "English (US)",
volume = "s2-8",
pages = "393--400",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "3",

}

Bounds for the r-th coefficients of cyclotomic polynomials. / Erdös, P.; Vaughan, R. C.

In: Journal of the London Mathematical Society, Vol. s2-8, No. 3, 08.1974, p. 393-400.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Bounds for the r-th coefficients of cyclotomic polynomials

AU - Erdös, P.

AU - Vaughan, R. C.

PY - 1974/8

Y1 - 1974/8

UR - http://www.scopus.com/inward/record.url?scp=0009179793&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0009179793&partnerID=8YFLogxK

U2 - 10.1112/jlms/s2-8.3.393

DO - 10.1112/jlms/s2-8.3.393

M3 - Article

AN - SCOPUS:0009179793

VL - s2-8

SP - 393

EP - 400

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 3

ER -